Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Patrick Suppes
Title: Axiomatic set theory
Additional book information: Princeton, Van Nostrand 1960. xii+266 pages. $6.00.

Review Information:

Reviewer: Elliott Mendelson
Journal: Bull. Amer. Math. Soc. 66 (1960), 363-365
DOI: https://doi.org/10.1090/S0002-9904-1960-10449-1
American Mathematical Society